MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Trevisio Intravascular Delivery System; Catheter, Percutaneous

ABBOTT MEDICAL Amplatzer Trevisio Intravascular Delivery System; Catheter, Percutaneous
Model Number 9-ATV07F45/60
Medical Device Problem Codes Retraction Problem (1536); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 12mm amplatzer septal occluder was chosen for implant using a 7f amplatzer trevisio intravascular delivery system.Prior to procedure, it was determined that the patient did not have tortuous anatomy.The device was properly flushed and prepared according to the ifu before the delivery attempt.During the procedure, the delivery cable was aligned with the disc, and the device was deployed in the patient¿s anatomy.After assessing the device position within the septum, the physician decided to retrieve the device for repositioning; however, the retrieval attempt was unsuccessful, and only the right disc could be recaptured.The physician subsequently redeployed the right disc and released the device.It was noted during the procedure that the distal tip of the delivery system was damaged.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Trevisio Intravascular Delivery System
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25861902
Report Number2135147-2026-04947
Device Sequence Number5558944
Product Code DQY
UDI-Device Identifier05415067030894
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV07F45/60
Device Catalogue Number9-ATV07F45/60
Device Lot Number11155375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown